-COURT-
80,000-99,999 SparkPoints 89,300
SparkPoints
 

medicine do your thing!

Monday, May 07, 2012

i have been having a bad time with my hand therapy. really painful (the wrist mostly). i told him that my dh talked me in to going back, because i'd already resigned myself of not having the use of my hand. he went a little easier today. said he wants me to come back.

finally went to the doctor and got prednosolone (i think for the swelling)and something else for pain. i don't go back to therapy until wed, so i'll practice tomorrow to see what side affects i may have to look forward to.

better find out where the bathroon is there, but hope it doesn't make me nauseous. i'd hate to thow up on the therapist. emoticon
Share This Post With Others
Member Comments About This Blog Post
  • DOOBRIE
    Courti, I'm so sorry to hear you are still having a lot of pain and problems with your hand. I do hope it will get better soon.

    emoticon
    3213 days ago
  • DUSTYPRAIRIE
    (((angel hugs)))
    3215 days ago
  • ESMERELDA1220
    The prednisone is for inflamation and swelling and the Percocet is for pain. Take colace if you become constipated on the Percocet...good luck with the therapy
    3216 days ago
  • -SEVEN-
    Good luck Courti! Keep trying. Hope the medications help. Some might keep you up at night. But the pain pills will probably make you tired.
    emoticon
    3217 days ago

    Comment edited on: 5/8/2012 9:41:29 PM
  • no profile photo CD10172547
    Good luck! I hope it helps you feel better, not worse. Hugs!
    3218 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by -COURT-